# SDR CALA2019090201484

- Difficulty date: August 31, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 64,407 hours, 23,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A98725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BETWEEN STA 947.5 AND STA 967, LBL 17, HAS CORROSION ON FLOOR SUPPORT. (REF NR 99845515) REMOVED CORROSION FLOOR SUPPORT AND INSTALLED NEW FLOOR SUPPORT AFT WET AREA BETWEEN STA 947.5 TO 967 LBL 17 REF SRM 51-40-02.
